MAUDE Adverse Event Report: MEDTRONIC MINIMED INFST MMT-864T SURETPRDGM 2PK 6MM23N 21L; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INFST MMT-864T SURETPRDGM 2PK 6MM23N 21L; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-864T
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the infusion set anomaly.Customer advised the infusion set was loose and did not lock when connected to the reservoir.Customer was advised a replacement infusion would be sent out.The damaged infusion set will not be returned for analysis.

Brand Name
INFST MMT-864T SURETPRDGM 2PK 6MM23N 21L
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10000835
Report Number2032227-2020-110325
Device Sequence Number2209093
Product Code FPA
UDI-Device Identifier05705244020733
UDI-Public(01)05705244020733(17)220801(10)5295173
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2022
Device Model NumberMMT-864T
Device Catalogue NumberMMT-864T
Device Lot Number5295173
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2020
Initial Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight73